References of "Arias De Reyna Dominguez, Sara 50000460"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailCompatible systems of symplectic Galois representations and the inverse Galois problem I. Images of projective representations
Arias De Reyna Dominguez, Sara UL; Dieulefait, Luis; Wiese, Gabor UL

in Transactions of the American Mathematical Society (2017), 369

This article is the first part of a series of three articles about compatible systems of symplectic Galois representations and applications to the inverse Galois problem. In this first part, we determine ... [more ▼]

This article is the first part of a series of three articles about compatible systems of symplectic Galois representations and applications to the inverse Galois problem. In this first part, we determine the smallest field over which the projectivisation of a given symplectic group representation satisfying some natural conditions can be defined. The answer only depends on inner twists. We apply this to the residual representations of a compatible system of symplectic Galois representations satisfying some mild hypothesis and obtain precise information on their projective images for almost all members of the system, under the assumption of huge residual images, by which we mean that a symplectic group of full dimension over the prime field is contained up to conjugation. Finally, we obtain an application to the inverse Galois problem. [less ▲]

Detailed reference viewed: 102 (22 UL)
Full Text
Peer Reviewed
See detailClassification of subgroups of symplectic groups over finite fields containing a transvection
Arias De Reyna Dominguez, Sara UL; Dieulefait, Luis; Wiese, Gabor UL

in Demonstratio Mathematica (2016), 49(2), 129-148

In this note we give a self-contained proof of the following classification (up to conjugation) of subgroups of the general symplectic group of dimension n over a finite field of characteristic l, for l ... [more ▼]

In this note we give a self-contained proof of the following classification (up to conjugation) of subgroups of the general symplectic group of dimension n over a finite field of characteristic l, for l at least 5, which can be derived from work of Kantor: G is either reducible, symplectically imprimitive or it contains Sp(n, l). This result is for instance useful for proving "big image" results for symplectic Galois representations. [less ▲]

Detailed reference viewed: 73 (6 UL)
Full Text
Peer Reviewed
See detailLarge Galois images for Jacobian varieties of genus 3 curves
Arias de Reyna Dominguez, Sara UL; Armana, Cécile; Karemaker, Valentijn et al

in Acta Arithmetica (2016), 174

Detailed reference viewed: 18 (0 UL)
Full Text
Peer Reviewed
See detailCompatible systems of symplectic Galois representations and the inverse Galois problem II. Transvections and huge image
Arias De Reyna Dominguez, Sara UL; Dieulefait, Luis; Wiese, Gabor UL

in Pacific Journal of Mathematics (2016), 281(1), 1-16

This article is the second part of a series of three articles about compatible systems of symplectic Galois representations and applications to the inverse Galois problem. This part is concerned with ... [more ▼]

This article is the second part of a series of three articles about compatible systems of symplectic Galois representations and applications to the inverse Galois problem. This part is concerned with symplectic Galois representations having a huge residual image, by which we mean that a symplectic group of full dimension over the prime field is contained up to conjugation. We prove a classification result on those subgroups of a general symplectic group over a finite field that contain a nontrivial transvection. Translating this group theoretic result into the language of symplectic representations whose image contains a nontrivial transvection, these fall into three very simply describable classes: the reducible ones, the induced ones and those with huge image. Using the idea of an (n,p)-group of Khare, Larsen and Savin we give simple conditions under which a symplectic Galois representation with coefficients in a finite field has a huge image. Finally, we combine this classification result with the main result of the first part to obtain a strenghtened application to the inverse Galois problem. [less ▲]

Detailed reference viewed: 40 (3 UL)
See detailJacobian varieties of genus 3 and the inverse Galois problem
Arias De Reyna Dominguez, Sara UL

Presentation (2015, October 28)

The inverse Galois problem, first addressed by D. Hilbert in 1892, asks which finite groups occur as the Galois group of a finite Galois extension K/Q$. This question is encompassed in the general problem ... [more ▼]

The inverse Galois problem, first addressed by D. Hilbert in 1892, asks which finite groups occur as the Galois group of a finite Galois extension K/Q$. This question is encompassed in the general problem of understanding the structure of the absolute Galois group G_Q of the rational numbers. A deep fact in arithmetic geometry is that one can attach compatible systems of Galois representations of G_Q to certain arithmetic-geometric objects, (e.g. abelian varieties). These representations can be used to realise classical linear groups as Galois groups over Q. In this talk we will discuss the case of Galois representations attached to Jacobian varieties of genus n curves. For n=3, we provide an explicit construction of curves C defined over Q such that the action of G_Q on the group of l-torsion points of the Jacobian of C provides a Galois realisation of GSp(6, l) for a prefixed prime l. This construction is a joint work with Cécile Armana, Valentijn Karemaker, Marusia Rebolledo, Lara Thomas and Núria Vila, and was initiated as a working group in the Conference Women in Numbers Europe (CIRM, 2013). [less ▲]

Detailed reference viewed: 18 (0 UL)
See detailJacobian varieties of genus 3 and the inverse Galois problem
Arias De Reyna Dominguez, Sara UL

Presentation (2015, September 11)

The inverse Galois problem, first addressed by D. Hilbert in 1892, asks which finite groups occur as the Galois group of a finite Galois extension K/Q. This question is encompassed in the general problem ... [more ▼]

The inverse Galois problem, first addressed by D. Hilbert in 1892, asks which finite groups occur as the Galois group of a finite Galois extension K/Q. This question is encompassed in the general problem of understanding the structure of the absolute Galois group G_Q of the rational numbers. A deep fact in arithmetic geometry is that one can attach compatible systems of Galois representations of GQ to certain arithmetic-geometric objects, (e.g. abelian varieties). These representations can be used to realise classical linear groups as Galois groups over Q. In this talk we will discuss the case of Galois representations attached to Jacobian varieties of genus n curves. For n = 3, we provide an explicit construction of curves C defined over Q such that the action of G_Q on the group of l-torsion points of the Jacobian of C provides a Galois realisation of GSp(6, l) for a prefixed prime l. This construction is a joint work with Cécile Armana, Valentijn Karemaker, Marusia Rebolledo, Lara Thomas and Núria Vila, and was initiated as a working group in the Conference Women in Numbers Europe (CIRM, 2013). [less ▲]

Detailed reference viewed: 22 (0 UL)
See detailGenus 3 curves and explicit realisations of symplectic groups as Galois groups over Q
Arias De Reyna Dominguez, Sara UL

Presentation (2015, April 06)

Abstract: Let n be a natural number and l a prime number. Given a genus n curve C defined over Q, the group of l-torsion points defined over an algebraic closure of Q of its Jacobian variety J_C is ... [more ▼]

Abstract: Let n be a natural number and l a prime number. Given a genus n curve C defined over Q, the group of l-torsion points defined over an algebraic closure of Q of its Jacobian variety J_C is endowed with an action of the absolute Galois group G_Q , giving rise to a Galois representation ρ: G_Q → GSp(2n, l). When ρ is surjective, it provides us with a realisation of GSp(2n, l) as a Galois group over Q. To study Galois realisations (over Q) with particular ramification properties at l, it is of great interest to have conditions at auxiliary primes different from l that ensure surjectivity, while allowing great flexibility in the behaviour at the prime l. In this talk we focus on the case n = 3, and provide an explicit construction of curves C defined over Q such that ρ is surjective for a prefixed prime l. This is joint work with Cécile Armana, Valentijn Karemaker, Marusia Rebolledo, Lara Thomas and Núria Vila, and was initiated as a working group in the Conference Women in Numbers Europe (CIRM, 2013). [less ▲]

Detailed reference viewed: 19 (0 UL)
See detailCurvas de género 3 y realizaciones de GSp(6, l) como grupo de Galois sobre Q
Arias De Reyna Dominguez, Sara UL

Scientific Conference (2015, February 03)

Dada una curva C de género n, definida sobre el cuerpo Q de los números racionales y un número primo l, la acción del grupo de Galois absoluto G_Q sobre los puntos de l-torsion de la variedad Jacobiana J ... [more ▼]

Dada una curva C de género n, definida sobre el cuerpo Q de los números racionales y un número primo l, la acción del grupo de Galois absoluto G_Q sobre los puntos de l-torsion de la variedad Jacobiana J(C) asociada a C proporciona una representación de Galois ρ : G_Q → GSp(2n, l), que a su vez nos proporciona una realización de la imágen de ρ como grupo de Galois sobre Q. En esta charla consideramos el siguiente problema para dimensión n = 3: dado un primo l, construir explícitamente una curva C de género 3 sobre Q tal que la imagen de ρ coincida con GSp(6, l). [less ▲]

Detailed reference viewed: 25 (1 UL)
Full Text
Peer Reviewed
See detailAutomorphic Galois representations and the inverse Galois problem
Arias De Reyna Dominguez, Sara UL

in Chamizo, Fernando; Guàrdia, Jordi; Rojas-León, Antonio (Eds.) et al Trends in Number Theory (2015)

A strategy to address the inverse Galois problem over Q consists of exploiting the knowledge of Galois representations attached to certain automorphic forms. More precisely, if such forms are carefully ... [more ▼]

A strategy to address the inverse Galois problem over Q consists of exploiting the knowledge of Galois representations attached to certain automorphic forms. More precisely, if such forms are carefully chosen, they provide compatible systems of Galois representations satisfying some desired properties, e.g. properties that reflect on the image of the members of the system. In this article we survey some results obtained using this strategy. [less ▲]

Detailed reference viewed: 26 (3 UL)
Full Text
Peer Reviewed
See detailOn conjectures of Sato-Tate and Bruinier-Kohnen
Arias De Reyna Dominguez, Sara UL; Inam, Ilker; Wiese, Gabor UL

in Ramanujan Journal, The (2015), 36(3), 455-481

This article covers three topics. (1) It establishes links between the density of certain subsets of the set of primes and related subsets of the set of natural numbers. (2) It extends previous results on ... [more ▼]

This article covers three topics. (1) It establishes links between the density of certain subsets of the set of primes and related subsets of the set of natural numbers. (2) It extends previous results on a conjecture of Bruinier and Kohnen in three ways: the CM-case is included; under the assumption of the same error term as in previous work one obtains the result in terms of natural density instead of Dedekind-Dirichlet density; the latter type of density can already be achieved by an error term like in the prime number theorem. (3) It also provides a complete proof of Sato-Tate equidistribution for CM modular forms with an error term similar to that in the prime number theorem. [less ▲]

Detailed reference viewed: 96 (10 UL)
Full Text
Peer Reviewed
See detailCompatible systems of symplectic Galois representations and the inverse Galois problem III. Automorphic construction of compatible systems with suitable local properties
Arias De Reyna Dominguez, Sara UL; Dieulefait, L.; Shin, S. W. et al

in Mathematische Annalen (2015), 361(3), 909-925

This article is the third and last part of a series of three articles about compatible systems of symplectic Galois representations and applications to the inverse Galois problem. This part proves the ... [more ▼]

This article is the third and last part of a series of three articles about compatible systems of symplectic Galois representations and applications to the inverse Galois problem. This part proves the following new result for the inverse Galois problem for symplectic groups. For any even positive integer n and any positive integer d, PSp_n(F_{l^d}) or PGSp_n(F_{l^d}) occurs as a Galois group over the rational numbers for a positive density set of primes l. The result is obtained by showing the existence of a regular, algebraic, self-dual, cuspidal automorphic representation of GL_n(A_Q) with local types chosen so as to obtain a compatible system of Galois representations to which the results from Part II of this series apply. [less ▲]

Detailed reference viewed: 64 (12 UL)
Full Text
See detailLocal Fields
Arias De Reyna Dominguez, Sara UL

Learning material (2015)

These lecture notes correspond to the course Local Fields from the Master in Mathematics of the University of Luxembourg, taught in the Winter Term 2015. It consists of 14 lectures of 90 minutes each ... [more ▼]

These lecture notes correspond to the course Local Fields from the Master in Mathematics of the University of Luxembourg, taught in the Winter Term 2015. It consists of 14 lectures of 90 minutes each. This lecture belongs to the fourth semester of the Master, and it builds on the lectures Commutative Algebra and Algebraic Number Theory, belonging to the first and second semester respectively. The aim of the lecture is to explain the basic theory of local fields, and apply this theory to obtain information about number fields. [less ▲]

Detailed reference viewed: 40 (0 UL)
Full Text
See detailLarge Galois images for Jacobian varieties of genus 3 curves
Arias De Reyna Dominguez, Sara UL; Armana, Cécile; Karemaker, Valentijn et al

E-print/Working paper (2015)

Given a prime number l greater than or equal to 5, we construct an infinite family of three-dimensional abelian varieties over Q such that, for any A/Q in the family, the Galois representation \rho_{A, l ... [more ▼]

Given a prime number l greater than or equal to 5, we construct an infinite family of three-dimensional abelian varieties over Q such that, for any A/Q in the family, the Galois representation \rho_{A, l}: Gal_Q -> GSp(6, l) attached to the l-torsion of A is surjective. Any such variety A will be the Jacobian of a genus 3 curve over Q whose respective reductions at two auxiliary primes we prescribe to provide us with generators of Sp(6, l). [less ▲]

Detailed reference viewed: 22 (1 UL)
Full Text
Peer Reviewed
See detailGalois representations and Galois groups over Q
Arias De Reyna Dominguez, Sara UL; Armana, Cécile; Karemaker, Valentijn et al

in Bertin, Marie José; Bucur, Alina; Feigon, Brooke (Eds.) et al Women in Numbers Europe Research Directions in Number Theory (2015)

In this paper we generalize results of P. Le Duff to genus n hyperelliptic curves. More precisely, let C/Q be a hyperelliptic genus n curve and let J(C) be the associated Jacobian variety. Assume that ... [more ▼]

In this paper we generalize results of P. Le Duff to genus n hyperelliptic curves. More precisely, let C/Q be a hyperelliptic genus n curve and let J(C) be the associated Jacobian variety. Assume that there exists a prime p such that J(C) has semistable reduction with toric dimension 1 at p. We provide an algorithm to compute a list of primes l (if they exist) such that the Galois representation attached to the l-torsion of J(C) is surjective onto the group GSp(2n, l). In particular we realize GSp(6, l) as a Galois group over Q for all primes l in [11, 500000]. [less ▲]

Detailed reference viewed: 38 (9 UL)
See detailThe inverse Galois problem, tame ramification and abelian varieties
Arias De Reyna Dominguez, Sara UL

Presentation (2014, December 02)

Detailed reference viewed: 10 (0 UL)
See detailCompatible systems of symplectic Galois representations and the inverse Galois problem
Arias De Reyna Dominguez, Sara UL

Scientific Conference (2014, November 20)

Detailed reference viewed: 13 (2 UL)
Full Text
See detailCompatible systems of symplectic Galois representations and the inverse Galois problem
Arias De Reyna Dominguez, Sara UL

in Oberwolfach Reports (2014, February 05)

Detailed reference viewed: 36 (1 UL)